MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 45 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 45 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 45-550
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 06/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade unknown.
 
Event or Problem Description
Healthcare professional reported right side capsular contracture, baker grade unknown.Device has been explanted.
 
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: capsular contracture: unable to confirm as it is a medical event not related to the device.Additional observations: deformation observed on the device.No further actions are required as the device was implanted.
 
Event or Problem Description

Brand Name
STYLE 45 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS  
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key10820315
Report Number9617229-2020-18469
Device Sequence Number1127716
Product Code FTR
UDI-Device Identifier10888628002104
UDI-Public10888628002104
Combination Product (Y/N)N
Initial Reporter StateMI
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/24/2019
Device Model Number45-550
Device Catalogue Number45-550
Device Lot Number2675430
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2020
Supplement Date Received by Manufacturer09/26/2022
Initial Report FDA Received Date11/10/2020
Supplement Report FDA Received Date10/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/24/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale